Vol. 3, No. 6, 2009

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 14
Issue 9, 2295–2574
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
A rooted-trees $q$-series lifting a one-parameter family of Lie idempotents
611–636

Frédéric Chapoton

A pencil of Enriques surfaces of index one with no section
637–652

Jason Michael Starr

Compactified moduli of projective bundles
653–695

Max Lieblich

Effectiveness of the log Iitaka fibration for 3-folds and 4-folds
697–710

Gueorgui Todorov and Chenyang Xu

A formalism for equivariant Schubert calculus
711–727

Dan Laksov